# SDR SWAA2022020400054

- Difficulty date: November 28, 2017
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N200WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32482
- Aircraft time: 45,544 hours, 26,670 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING VERTICAL BULB SEAL RETAINER CRACKED AFT OF #1 PYLON / R & R'ED LEFT WING VERTICAL BULB SEAL RETAINER AFT OF #1 PYLON IAW SRM 51-40-02
